# SDR UALA2010092003474

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 9908154
- Condition: Faulty
- Location: Lt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED LGT & LT ENG PRV EICAS MSG, WITH BLEED SW OFF, ANTI-ICE SWITCH OFF, & ENG SHUTDOWN. R & R LT ENGINE PRV IAW AMM. OPS AND LEAK CHECK OK.
